Integrable anisotropic spin-ladder model

Tonel, A. P., Foerster, A., Links, J. and Malvezzi, A. L. (2001) Integrable anisotropic spin-ladder model. Physical Review B, 64 5: 054420-1-054420-5. doi:10.1103/PhysRevB.64.054420

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ58142_OA.pdf Full text (open access) application/pdf 74.32KB 0

Author Tonel, A. P.
Foerster, A.
Links, J.
Malvezzi, A. L.
Title Integrable anisotropic spin-ladder model
Journal name Physical Review B   Check publisher's open access policy
ISSN 0163-1829
1550-235X
1538-4489
Publication date 2001-07-16
Sub-type Article (original research)
DOI 10.1103/PhysRevB.64.054420
Open Access Status File (Publisher version)
Volume 64
Issue 5
Start page 054420-1
End page 054420-5
Total pages 5
Editor P.D. Adams
Place of publication College Park MD, United States
Publisher The American Physical Society
Collection year 2001
Language eng
Abstract We present an integrable spin-ladder model, which possesses a free parameter besides the rung coupling J. Wang's system based on the SU(4) symmetry can be obtained as a special case. The model is exactly solvable by means of the Bethe ansatz method. We determine the dependence on the anisotropy parameter of the phase transition between gapped and gapless spin excitations and present the phase diagram. Finally, we show that the model is a special case of a more general Hamiltonian with three free parameters.
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Physical Sciences Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 6 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 5 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 14 Aug 2007, 14:54:57 EST